# SDR F3LA2011080900665

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 27,978 hours, 1,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESPU LLWL (13WL) FAILED SYS TEST IAW A-CHECK CARD A332201-03.  REPLACED BATTERY PACK ON ESPU LLWL(13WL) IAW AMM 33-51-38, PB 401.
